Volume 11, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Bounds for fixed points and fixed subgroups on surfaces and graphs

Boju Jiang, Shida Wang and Qiang Zhang

Algebraic & Geometric Topology 11 (2011) 2297–2318
Bibliography
1 M Bestvina, M Handel, Train tracks and automorphisms of free groups, Ann. of Math. $(2)$ 135 (1992) 1 MR1147956
2 W Dicks, E Ventura, The group fixed by a family of injective endomorphisms of a free group, Contemporary Mathematics 195, American Mathematical Society (1996) MR1385923
3 A Fathi, F Laudenbach, V Poénaru, editors, Travaux de Thurston sur les surfaces, Astérisque 66, Société Mathématique de France (1979) 284 MR568308
4 B J Jiang, Lectures on Nielsen fixed point theory, Contemporary Mathematics 14, American Mathematical Society (1983) MR685755
5 B Jiang, Bounds for fixed points on surfaces, Math. Ann. 311 (1998) 467 MR1637903
6 B J Jiang, J H Guo, Fixed points of surface diffeomorphisms, Pacific J. Math. 160 (1993) 67 MR1227504
7 R C Lyndon, P E Schupp, Combinatorial group theory, Ergebnisse der Mathematik und ihrer Grenzgebiete 89, Springer (1977) MR0577064
8 H Masur, J Smillie, Quadratic differentials with prescribed singularities and pseudo–Anosov diffeomorphisms, Comment. Math. Helv. 68 (1993) 289 MR1214233
9 W P Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc. $($N.S.$)$ 19 (1988) 417 MR956596
10 H Zieschang, Über einfache Kurven auf Vollbrezeln, Abh. Math. Sem. Univ. Hamburg 25 (1961/1962) 231 MR0149469